# SDR C7WA200500098

- Difficulty date: April 11, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N7642U
- Make and model: Boeing 727222
- Aircraft serial: 19915
- Engine: Pwa JT8D5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5718601
- Condition: Inoperative
- Location: B-Hyd Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR RETURN:  NR 1 AND NR 2 (B) SYSTEM HYDRAULIC PUMPS FAILED.  REMOVED AND REPLACED NR 1 AND NR 2 (B) SYSTEM HYDRAULIC PUMPS.  REMOVED AND REPLACED (B) SYSTEM CASE DRAIN FILTERS.  (K)
